VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 581 / 789

Cherry101
(@cherry101)
Eminent Member
Joined: 2 months ago
Posts: 42
 

https://youtu.be/ui9Gri_B-do

 

l lysine 


ReplyQuote
gingerj
(@gingerjones)
Estimable Member
Joined: 7 months ago
Posts: 224
 

@deedee So I want to give you some info from my past experience with chronic dizziness and a toxic reaction to the antibiotic “cipro”.  This may relate to what some of us are going through as far as long haul vaccine reactions.  By the way….word of warning for those that want to listen;  cipro is in an antibiotic class called Fluoroquinolones. There are a handful of very common antibiotics in that class including Levaquin and Avelox. They all can be very dangerous to some people and cause massive cellular damage that can even be permanent. (for more info google Fluoroquinolone toxicity)  Anyway, how my recovery experience relates to the vaccine reaction.  Ten years ago I experienced chronic dizziness(which they found no trigger for) took me about 5 years to slowly get mostly better.  It was some kind of neurological issue in my brain but did get better “slowly”. Now to my cipro reaction which I think relates more to the vaccine injury. I had many many symptoms from that reaction but it did include light headed, head pressure, ear fullness, dry eyes, tinnitus, brain fog and the big symptom “dizziness”. It was a long journey to mostly heal from the toxicity (2-3 years). But part of my experience from going through that journey is that healing is not linear. I would have good days and bad days and many relapses.  It is just how our body recovers and heals. So my message is not to get discouraged with relapses. It is a normal process in healing. I’m pretty sure these vaccines are not even close to as toxic as Fluoroquinolones so hopefully the healing time will be much shorter.   From what I have read on this forum it is usually 3-6 months(give or take) for these vaccine reactions to improve. Please hang in there because I do believe we will all get there in our own time frame and if we are having good days and bad days along with ups and downs then I believe our body is healing. After my cipro reaction and the absolute hell I went through to recover in 2-3 years I have kind of already walked through a long healing journey that is feeling familiar with this vax reaction!  We will all get there!  Keep the faith!  Our bodies have amazing ability to heal and recover!!!

Thank you so much for sharing your story...You are one Incredibly strong person...Your story gives me hope!!


ReplyQuote
Cherry101
(@cherry101)
Eminent Member
Joined: 2 months ago
Posts: 42
 

Is this two many supplements I’m taking for the dizziness,brain fog & head pressure side affects ? 

1.150 Sertraline(already on).

2.5ml of Licorice Root p day

3.5000iu Vitamin D3 

4.6000mg of Vitamin C(liposomal?) 

5. Zinc & Magnesium 

6. Antihistamine chlorophenamine 

7. I’m going to get some lysine & maybe queticin? (Sorry can’t spell brain fog!😵‍💫🤣) 

it’s only been two days of This regime but I’m not sure if it’s too much xx thanks every one keep staying positive! Xx 


ReplyQuote
Hollyhock
(@pfizerproblems)
New Member
Joined: 2 months ago
Posts: 1
 

I had my first Pfizer shot on Sept 13 had tingleness, pain in my muscle , dizzy, brain fog , extreme adrenaline like I drank tons of coffee, major headaches , nausea and my nerves jitter. Everything except brain fog, dizziness and the nerve jitter and little of the adrenaline is still here , I contacted my dr on Sept 16 , nurse calls me back and says I might of  have had Covid and that’s why im having a bad reaction and I will have a worse one when I get my second shot and told me to drink NyQuil so I can sleep and take melatonin. Contacted drs office sept 19 with all my problems they told me to wait because it’s not been over a week or week and half. Some of the symptoms went away but not all called them on Sept 25 (I never call talk dr or go to dr but I know something is going on with my body after vaccine) they didn’t call me back until the 27th and the nurse told me dr says it’s not from vaccine, that I’m not having the correct symptoms that it must be anxiety!!! That’s it before I had this vaccine I worked out a 1 1/2 hours a day , now I can’t do anything and can’t help. I did read on this forum to take Claritin and I started 3 days ago , yesterday i felt good ,today I feel so bad , dizzy , brain fog and jitters like my nerves are moving. I am supposed to get my next shot on Oct 4th .


ReplyQuote
Jean
 Jean
(@jpgdubgmail-com)
Eminent Member
Joined: 5 months ago
Posts: 38
 

@libbysimon Thanks for sending this info. I really appreciate it!


ReplyQuote
Jean
 Jean
(@jpgdubgmail-com)
Eminent Member
Joined: 5 months ago
Posts: 38
 

@jacquelynsauriol Thanks for sending.  I'll definitely watch it.  


ReplyQuote
Jean
 Jean
(@jpgdubgmail-com)
Eminent Member
Joined: 5 months ago
Posts: 38
 

@charsen Thanks for the kind words.  I'm getting better, just not back to normal yet.  And I still get flare ups.  I didn't start having issues until after the 2nd shot.  I hope the same for you!  I got Moderna.   


ReplyQuote
N
 N
(@basic)
Active Member
Joined: 3 months ago
Posts: 12
 

@sashaschmidt Hello, it always feels so sorry to read how many people suffer from vaccine side effects.. I also have a variety of side effects but didn't want to take the prescribed steroids. I was recommended to take NAC (N-acetilcystein) that has detox, anti-oxidant & anti-inflammatory properties. I took it in combination with Zinc and felt much better after a couple of days. I guess it gives me relief when I feel off although it's difficult to say for sure. NAC has been studied for covid therapy too. There's info online.

Will be happy if this helps.


ReplyQuote
TC
 TC
(@twitch)
Estimable Member
Joined: 3 months ago
Posts: 237
 

@libbysimon thank you


ReplyQuote
TC
 TC
(@twitch)
Estimable Member
Joined: 3 months ago
Posts: 237
 

@larag have you tried Dramamine? 


ReplyQuote
Charsen
(@charsen)
Trusted Member
Joined: 4 months ago
Posts: 73
 

Anyone knows how long one can use an antihistamine for? My nuerologist says to take it everyday yet my gp says to stop after a week. This is so hard, it was a hope for me. 


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Estimable Member
Joined: 3 months ago
Posts: 154
 

@cherry101 This link lets you look at each brand of vaccine and the observed damages after injection. https://www.ehealthme.com/covid-vaccine-list/


Cherry101 liked
ReplyQuote
Nehru
(@nehru1)
Eminent Member
Joined: 3 months ago
Posts: 47
 

@gingerjones thank you for replying, feels good to know I’m not alone. My results were either .02 or .04 high or low which isn’t much. How long did any of your relapse last? Im currently going through one right now it’s been two weeks, and it’s improving thankfully. 


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Estimable Member
Joined: 3 months ago
Posts: 154
 

I just went to the CDC site and let them know why I am not taking this vaccine.  Perhaps a waste of time,

but somewhat cathartic.  https://wwwn.cdc.gov/DCS/ContactUs/Form


ReplyQuote
Nehru
(@nehru1)
Eminent Member
Joined: 3 months ago
Posts: 47
 

@anotherone92 how long did your relapse last? I’m going through it 2 weeks now, it’s slowly improving though. My increasing heart rate upon standing and doing things came back and the bad anxiety came back aswell. I get anxious for the simplest of things it’s insane. 


ReplyQuote
Page 581 / 789